Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 18.

Puente Muñoz, María Jesús de la and Ansola Fernández-Enríquez, Maria Macarena (2009) A Note on Tropical Triangles in the Plane. Acta Mathematica Sinica. English Series., 25 (11). pp. 1775-1786. ISSN 1439-8516

Puente Muñoz, María Jesús de la (2000) A complex version of the baer-krull theorems. Communications in Algebra, 28 (8). pp. 3727-3737. ISSN 0092-7872

Puente Muñoz, María Jesús de la and Lorenzo, Elisa (2001) An algorithm to describe the solution set of any tropical linear system A x=B x. Linear Algebra and its Applications, 435 (4). pp. 884-901. ISSN 00243795

Coste, M. and Puente Muñoz, María Jesús de la (2001) Atypical values at infinity of a polynomial function on the real plane: an erratum, and an algorithmic criterion. Journal of Pure and Applied Algebra, 162 (1). pp. 23-35. ISSN 0022-4049

Puente Muñoz, María Jesús de la (2000) Curvas algebraicas reales planas. In Contribuciones matemáticas: libro homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 249-263. ISBN 84-7491-581-3

Puente Muñoz, María Jesús de la (2014) Distances on the tropical line determined by two points. Kybernetika, 50 (3). pp. 408-435. ISSN 0023-5954

Ferrera Cuesta, Juan and Puente Muñoz, María Jesús de la (1994) Level curves of open polynomial functions on the real plane. Communications in Algebra, 22 (14). pp. 5973-5981. ISSN 0092-7872

Linde, J. and Puente Muñoz, María Jesús de la (2015) Matrices commuting with a given normal tropical matrix. Linear Algebra and its Applications, 482 . pp. 101-121. ISSN 0024-3795

Puente Muñoz, María Jesús de la (2004) Multiplicidad de intersección y resultantes. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Homenajes Universidad Complutense . Editorial Complutense, Madrid, pp. 333-348. ISBN 84-7491-767-0

Puente Muñoz, María Jesús de la (1994) On local uniformization of orderings. In Recent Advances in Real Algebraic Geometry and Quadratic Forms. Contemporary mathematics (155). American Mathematical Society, RI, pp. 213-242. ISBN 978-0-8218-5154-8

Puente Muñoz, María Jesús de la (2013) On tropical Kleene star matrices and alcoved polytopes. Kybernetika, 49 (6). pp. 897-910. ISSN 0023-5954

Puente Muñoz, María Jesús de la (2002) Real Plane Algebraic Curves. Expositiones Mathematicae, 20 (4). pp. 291-314. ISSN 0723-0869

Puente Muñoz, María Jesús de la (2002) Real plane algebraic curves. Expositiones Mathematicae, 20 (4). pp. 291-314. ISSN 0723-0869

Puente Muñoz, María Jesús de la (1996) Specializations and a local homeomorphism theorem for real Riemann surfaces of rings. Pacific Journal of Mathematics, 176 (2). pp. 427-442. ISSN 0030-8730

Ferrera Cuesta, Juan and Puente Muñoz, María Jesús de la (1996) The asymptotic values of a polynomial function on the real plane. Journal of Pure and Applied Algebra, 106 (3). pp. 263-273. ISSN 0022-4049

Puente Muñoz, María Jesús de la (2000) The complex spectrum of a ring. In Real Algebraic Geometry and Ordered Structures. Contemporary mathematics (253). American Mathematical Society, R.I, pp. 235-249. ISBN 978-0-8218-0804-7

Ansola, M. and Puente Muñoz, María Jesús de la (2009) Tropical conics for the layman. In Tropical and idempotent mathematics : International Workshop Tropical-07, Tropical and idempotent mathematics, August 25-30, 2007, Independent University of Moscow and Laboratory J.-V.Poncelet. Contemporary Mathematics (495). American Mathematical Society, Providence, RI, pp. 87-101. ISBN 978-0-8218-4782-4

Puente Muñoz, María Jesús de la (2010) Tropical linear maps on the plane. Linear Algebra and Applications . ISSN 0024-3795

This list was generated on Mon Oct 14 01:12:40 2019 CEST.